# SDR DL76G081230

- Difficulty date: September 25, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 39,633 hours, 5,737 cycles
- Engine: Ge CF680C2B6F
- Engine time: 35,373 hours, 9,348 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Plug
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE IGN 1 INOP.  REPLACED NR 1 ENGINE 1 IGN PLUG.  RAN ENGINE, OPS OK.
